# SDR UPS98226520

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.00-01) ON FRAME AND STRINGER CLIPS AT STA 720B STR CLIPS 5-8 RT FRAME AT STR 2-10 RT STR CLIPS 4-9 LT     CORROSION ON STRINGER CLIPS AT BS 720B STR 5 AND 6 RIGHT, 9 RIGHT AND STR 5 AND 6 LEFT WERE FOUND OUT OF LIMITS PER SRM 51-10-6.  NEW CLIPS WERE INSTALLED PER SRM 53-30-2 AND MM 51-20-21.
